# SDR BAQA094242

- Difficulty date: February 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,722 hours
- Engine: Lyc LTS101*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Modulator
- Part number: 430110212
- Part serial: 1744
- Condition: Failed
- Location: Air Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRFLOW MODULATOR FAILED OUT OF BOX, WILL NOT OPEN COMPLETELY. LAST REPAIR 8-080113-84, TSO 0.0 HOURS.
